A lower bound on the complexity of information networks for a class of information search problems
Diskretnaya Matematika, Tome 4 (1992) no. 3, pp. 118-127
Cet article a éte moissonné depuis la source Math-Net.Ru
In a special class of control systems, called information networks, we study a class of information search problems in which the measure of the set of queries, containing more than one element as an answer to a search problem, is equal to 0. For a narrower class of problems we obtain a lower bound, a logarithm of the number of elements in a data base, on the complexity of information networks.
@article{DM_1992_4_3_a9,
author = {\`E. \`E. Gasanov},
title = {A~lower bound on the complexity of information networks for a~class of information search problems},
journal = {Diskretnaya Matematika},
pages = {118--127},
year = {1992},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_1992_4_3_a9/}
}
È. È. Gasanov. A lower bound on the complexity of information networks for a class of information search problems. Diskretnaya Matematika, Tome 4 (1992) no. 3, pp. 118-127. http://geodesic.mathdoc.fr/item/DM_1992_4_3_a9/